Homeomorphy of $Q_p$-extremal mappings
Doklady Akademii Nauk, Tome 316 (1991) no. 2, pp. 309-312
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_316_2_a10,
author = {Yu. F. Strugov},
title = {Homeomorphy of $Q_p$-extremal mappings},
journal = {Doklady Akademii Nauk},
pages = {309--312},
year = {1991},
volume = {316},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_2_a10/}
}
Yu. F. Strugov. Homeomorphy of $Q_p$-extremal mappings. Doklady Akademii Nauk, Tome 316 (1991) no. 2, pp. 309-312. http://geodesic.mathdoc.fr/item/DAN_1991_316_2_a10/